Hail, Mountrail
- When
- July 5, 7:00 PM CST to 7:02 PM CST
- Where
- Mountrail County, 10 mi NNW of White Earth
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 48.517, -102.850
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jul 5, 2:38 PM CST, 4 hours 22 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE BISMARCK ND 338 PM CDT TUE JUL 5 2005 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT. MAIN PROBLEM IN THE SHORT TERM WILL BE AFTERNOON AND NIGHTTIME CONVECTION CHANCES. OVERALL MODELS PRETTY SIMILAR ON PLACEMENT OF THE SURFACE TROUGH BUT WILL LEAN TOWARD THE GFS FOR DETAILS. CURRENTLY SURFACE TROUGH OVER EASTERN MONTANA WITH QUITE WARM AND UNSTABLE AIRMASS OVER WESTERN NORTH DAKOTA. WILL KEEP AND EYE ON LATEST SAT AND RADAR AS WE DID HAVE A SLIGHT CHANCE OF TRW THIS AFTERNOON BUT NOTHING THIS EVENING AS OF YET. MAY THROW IN SOME SMALL POPS. WARMUP CONTINUES WEDNESDAY THROUGH FRIDAY WITH TEMPERATURES LIKELY APPROACHING THE MID 90S ACROSS MUCH OF THE WEST. WE WILL BE UNSTABLE EACH AFTERNOON WITH INCREASING LOW LEVEL MOISTURE. PROBLEM IS THAT WE WILL LIKELY BE CAPPED AS 579 THICKNESS LIFTS THROUGH THE CWA. BEST BET FOR SIGNIFICANT CONVECTION APPEARS TO BE THURSDAY AND THURSDAY NIGHT. A WEAK COLD FRONT MOVES INTO THE WEST BY THURSDAY AFTERNOON AND LINGERS OVER THE AREA THROUGH FRIDAY. FRONTAL CONVERGENCE AND A SLIGHTLY WEAKENED CAP MAY BE ENOUGH FOR SOMETHING TO FIRE ACROSS THE NORTH AND RIDE AS BOTH NAM/GFS SHOW SOME SHORTWAVE FLATTENING THE RIDGE. BESIDES THE SMALL CONVECTION CHANCES IT LOOKS WARM AND HUMID WITH ABOVE NORMAL TEMPERATURES. VERY LITTLE ADJUSTMENT MADE TO THE SHORT TERM TEMPERATURES. .LONG TERM...SATURDAY THROUGH WEDNESDAY MORNING. MADE VERY FEW CHANGES TO THE EXTENDED FORECAST PACKAGE. LONG RANGE MODELS CONTINUE TO INDICATE RIDGE BREAKING DOWN WITH A SHORT WAVE AND FRONTAL PASSAGE SUNDAY NIGHT. LEFT POPS AND WX GRIDS FOR THIS TIME PERIOD ALONE. AFTERWARDS...ZONAL FLOW SETTING UP EARLY TO MID NEXT WEEK WITH NO SIGNIFICANT FEATURES MOVING THROUGH THE NORTHERN PLAINS THAT WOULD WARRANT MODIFYING POPS AT THIS TIME. WILL SEE A SLIGHT COOLING TREND BEGINNING EARLY NEXT WEEK. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TWH/NH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 508 AM CDT TUE JUL 5 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-061007- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 508 AM CDT TUE JUL 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 5465661.